# SDR COM11729

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249012
- Condition: Defective
- Location: Rt Engine
- Part time: 6,416 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE NP FLUCTUATED BETWEEN 97 AND 102 PERCENT.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  REPLACED THE RT PROPELLER PITCH CONTROL UNIT.
